| Catalog Number |
136536730 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Osteolysis (2377); Swelling/ Edema (4577)
| Date of Event |
12/20/2012
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary = > no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot = > a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because lot code provided is not a valid finished goods lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
On (b)(6) 2012, the patient had a revision right hip to address articular bearing surface wear of prosthetic joint and peri-prosthetic osteolysis.The surgeon reported finding increased joint fluid and some proximal osteolysis.Depuy components (head/liner) were removed and implanted during this procedure.Doi: (b)(6) 2009 ; dor:(b)(6) 2012; right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because lot code provided is not a valid finished goods lot.
Event or Problem Description
Medical records were received: on (b)(6) 2012: post-operative xray showing periprosthetic osteolysis around the proximal aspect of the right femoral stem which is unchanged from previous study on (b)(6) 2012.A new suture anchor is identified within the right greater troch with periarticular gas which is likely postoperative on (b)(6) 2012: indication is wear of prosthetic joint but no findings provided on (b)(6) 2012: persistent lucency adjoining the proximal right femoral stem measuring up to 6 mm laterally with some progression from the last study.Suspicious for loosening of the proximal right femoral stem affected site: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.